# SDR DXTA2011101904754

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 5,964 hours, 3,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 400 AGL, SMOKE IN CABIN & COCKPIT.  DUMPED CABIN & SMOKE DISSIPATED.   SMOKE SEEN COMING FROM FLOOR AREA AT SEAT 6 & 9.  ON PREFLIGHT, ENGINE OIL LEVELS WERE NOMINAL & NO OIL ADDED.  POST FLT INSPECTION OF ENGINE OIL LEVELS REVEALED NO USAGE & WERE NORMAL. PRIOR TO APU SHUTDOWN ON TAXI OUT, NOTICED APU LOW LEVEL CAS ILLUMINATE BUT DIDN'T IMPACT APU OPERATION & APU SHUTDOWN BEFORE TAKEOFF UNEVENTFULLY.  NO CIRCUIT BREAKERS TRIPPED OR ABNORMAL INDICATIONS.   ACCOMPLISHED REMOVAL OF NR 1 ENGINE.   OPS AND LEAK CHECKED, NO DEFECTS NOTED. COMPLIED WITH 5 POINT CALIBRATION RUNS, PARAMETERS WITHIN LIMITS. WORK ACCOMPLISHED IAW AMM 71-00-00 & EMM 72-00-00.  NO SMOKE IN CABIN OR COCKPIT.
